Strangest withdrawal relief ever... - Part 9

By painfrompainpills · Aug 15, 2014 · ·
  1. Thanks everyone, sorry for the lack of response but I've been out there experiencing all the things I was missing when I was high all the time. I am now 75 days clean!. I feel phenomenal. I look good, I feel good, I goto the gym every day, I eat a perfect diet, I exercise outdoors, go out with friends...it's such a complete 180 from where I was previously. I went to the dentist this week, got prescribed percs, didn't fill em. No high can feel better than what I feel right now. People keep coming up to me and telling me how good I look! I know opiates suppress endogenous testosterone, so maybe it's part of it, but I've put on like 15lbs of muscle in the last few months! (and I was in damn good shape to begin with)

    duke you just HAVE to stick with it. know that it's only temporary however uncomfortable, and as soon as possible, get out there and do something you used to love. when you get back to doing things you stopped doing because of opiates, you realize the benefits of not being high all the damn time! before you able to get back to life though is when it's especially tough, you feel the pain of withdrawal, and you aren't getting the benefits of living your life yet. but once you're past the initial phases of acute withdrawal i think its imperative that you begin to live an active lifestyle.

    nema thanks! I am sure you can get there too. Just make up your mind you will not go back to using and don't!!

    ellen - I think the fact that my withdrawal was worse in the 30-60mg range was only because i had nothing to distract me from the w/d symptoms. sitting around thinking about how you love getting high and how your bones ache makes it much harder! I do have some underlying conditions for which I was prescribed pain pills but I decided somewhere along the way that the negatives outweigh the positives. I have some pain, but it's okay and I have been managing it with otc stuff. Additionally, I have really gotten into insane shape since quitting opiates which helps with some of the pain (extensive leg injury). I also have ulcerative colitis, but that has been well controlled, so minimal pain from that recently.

    With regard to lomotil, I decreased that along with my taper, so whether or not it helped, I am not sure. I stopped using 2.5mg lomotil about a week after I stopped the hydro, and when I jumped from the lomotil i felt no additional withdrawal symptoms. It was more for my UC (I was just getting done with a flare up) more than anything although I am aware it can help. I should note I didn't take any lomotil most of the time during the taper, it was just taken as needed for my UC.

    If anyone wants to ask me anything please do. I feel as though I have had the most successful w/d I have ever had. Coupling positive life change into your taper or cessation of use of opiates is key. Eat better, work harder, be active, go and do the things you love again. It makes all the difference and allow you to legitimately appreciate sobriety. I was sick of getting high, needing more and more...i don't even miss it because I have reintroduced so many activities back into my life I had pushed away with pills.

Comments

  1. FastFifty
    Painfrompainpills....... your story is so inspiring. I know I need to get clean, but I am having a very hard time taking the first step to stopping. Unfortunately I'm already a slave to Methadone, which is so much harder to get off than other opiates. But reading your story really makes me feel like I can do it too... Congratulations, keep up the good work. :)
To make a comment simply sign up and become a member!